Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Jaw soreness, frequent yawning, nasal congestion. Taking zoloft. Related to stress and anxiety?

Hello, I have been having some pretty unusual symptoms lately, left side jaw soreness, frequent yawning, stuffy nose and frequent urination . Years ago I was diagnosed with anxiety and have been taking Zoloft for quite some time. I have been pretty stressed lately, but I am wondering if my symptoms are something I should investigate or is it still related to my anxiety issue.
Asked On : Sat, 22 Dec 2012
Answers:  2 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Left side jaw soreness, frequent yawning and stuffy nose appear less likely due to anxiety or its treatment. Frequent urination and other unusual symptoms (as mentioned in question) may be related to anxiety but other medical causes need to rule out.

So, it is high time to get review by general physician and psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Mon, 24 Dec 2012
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. Symptoms like jaw soreness, frequent yawning and stuffy nose are not likely to be associated with anxiety symptoms though frequent urination can be associated with anxiety. You require a consultation with a general practioner with regard to above symptoms.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor